A 20-year-old female asked:
I missed two birth control pills and i doubled them on the third day. i started bleeding the day after i doubled them. why?
1 doctor answer • 2 doctors weighed in
Internal Medicine 12 years experience
Most likely: withdrawal bleeding from missing the doses (not from taking the double dose). it wouldn't be a bad idea to use a second form of contraception for a little while.
3.7k viewsReviewed >2 years ago
A 29-year-old female asked:
I missed 5 birth control pills. I am now bleeding. How or when do I start the pills again?
2 doctor answers • 4 doctors weighed in
Obstetrics and Gynecology 19 years experience
New pack: After missing 5 days, you must use a backup of condoms.. Throw out the rest if the pill pack and start a new pack.
4.9k viewsReviewed >2 years ago
Last updated Sep 29, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.